Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
SoCalGal

Feeling anxious

Recommended Posts

Hi all, haven't posted in a while. Hope you are all doing well. I have a question. I am tremor dominant.  About an hour before next dose of c/l my tremor will break through. I also feel anxious and unsettled.  After I take my c/l I feel ok. Is it the Meds or the Parkinsons?  Anyone else have this going on?   Thanks, Lorraine

Share this post


Link to post
Share on other sites

Lorraine -  The question:  Is the returning tremor and/or anxiety prompted by the medications or the disease?  I would suggest you manipulate the variables to winnow down what is happening.  To state the question differently, which comes first, the chicken or the egg?  Reduce the amount of CL you ingest by breaking tablets in half or even 1/3s  and spacing them at shorter and then longer intervals.  Let the cycle run its course, taking no CL when the shakes commence and see if they finally abate over time or continue to worsen.  Try some extended release 50-200 tablets and see how they work out for you.  I have little to no tremor...I know when I start my day with a half a pill on an empty stomach I generally experience some dyskinesia.  Doesn't this become an academic question somewhat after you figure out what works to quell the unpleasant symptoms?  Hope this response clarifies...not sure it does.     R. 

Edited by Rogerstar1

Share this post


Link to post
Share on other sites

Hi Lorraine..i understand what you are going through as i am going through the same now..for me i had dbs  op 4years ago all went well then but between then and now most of my meds were reduced to almost nothing now i'm taking 4 halves of sinemet and one eldepryl a day..over the last 10months my tremor and  anxiety , feeling unsettled are all kicking in big time not nice.. same complaint..our circumstances may differ i am just saying how it is for me..hope all works out well for you.take care

em

Share this post


Link to post
Share on other sites
Quote

 

My experience is nearly identical to em45.  PD began in about 1993-94.  DBS 4.5 years ago (now on my second battery).  I frequently forget to take CL dosages.  Pre-DBS  I was taking 17 plus whole pills a day and now take maybe 4 half pills for a somewhat restful nights sleep half of a 50-200 upon retiring.  Good luck to you both. 

Edited by Rogerstar1
  • Like 1

Share this post


Link to post
Share on other sites

Hi SoCalGal,

I haven't had DBS, but I have done a lot of experimentation with c/l.  For what it's worth, I find that if my brain is used to a particular schedule of c/l then symptoms will break through prior to or close to the next dose.  Anxiety or a feeling that I need to take pills is part of that experience.  I've gone completely off medication and have found that overall my functioning is impaired but I no longer have the "roller coaster" feelings that I experience when I stick to a strict 3 hour dose schedule.   As Roger said, you might want to push through that anxiety and see if you can go longer until the next dose.  Best to you, Gardener

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×